IDEAS home Printed from https://ideas.repec.org/a/bla/mathna/v296y2023i4p1451-1468.html
   My bibliography  Save this article

On the logistic equation for the fractional p‐Laplacian

Author

Listed:
  • Antonio Iannizzotto
  • Sunra Mosconi
  • Nikolaos S. Papageorgiou

Abstract

We consider a Dirichlet problem for a nonlinear, nonlocal equation driven by the degenerate fractional p‐Laplacian, with a logistic‐type reaction depending on a positive parameter. In the subdiffusive and equidiffusive cases, we prove existence and uniqueness of the positive solution when the parameter lies in convenient intervals. In the superdiffusive case, we establish a bifurcation result. A new strong comparison result, of independent interest, plays a crucial role in the proof of such bifurcation result.

Suggested Citation

  • Antonio Iannizzotto & Sunra Mosconi & Nikolaos S. Papageorgiou, 2023. "On the logistic equation for the fractional p‐Laplacian," Mathematische Nachrichten, Wiley Blackwell, vol. 296(4), pages 1451-1468, April.
  • Handle: RePEc:bla:mathna:v:296:y:2023:i:4:p:1451-1468
    DOI: 10.1002/mana.202100025
    as

    Download full text from publisher

    File URL: https://doi.org/10.1002/mana.202100025
    Download Restriction: no

    File URL: https://libkey.io/10.1002/mana.202100025?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    References listed on IDEAS

    as
    1. Kanishka Perera & Marco Squassina & Yang Yang, 2016. "Bifurcation and multiplicity results for critical fractional p-Laplacian problems," Mathematische Nachrichten, Wiley Blackwell, vol. 289(2-3), pages 332-342, February.
    Full references (including those not matched with items on IDEAS)

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Yun-Ho Kim, 2020. "Existence and Multiplicity of Solutions to a Class of Fractional p -Laplacian Equations of Schrödinger-Type with Concave-Convex Nonlinearities in ℝ N," Mathematics, MDPI, vol. 8(10), pages 1-17, October.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bla:mathna:v:296:y:2023:i:4:p:1451-1468. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Wiley Content Delivery (email available below). General contact details of provider: http://www.blackwellpublishing.com/journal.asp?ref=0025-584X .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.